Announcement

Collapse
No announcement yet.

Blurry vision - any suggestions?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Blurry vision - any suggestions?

    Ever since I started the Pyridium Plus & Symax - my eyes have been sooo blurry! Does anyone have any advice. My vision wasn't perfect before & now it's just plain annoying. I'm squinting so much I know its contributing to my frequent headaches.

    Is there anything I can do?

  • #2
    Please call your doctor --- it may be that you need to change at least one of your medications. I wouldn't continue taking them without medical advice.

    Sending healing thoughts,
    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Thanks for the reply.

      I'm actually reluctant to complain about anything else to my uro.

      I complained this week about the Symax (anti-spasmodic) - that it wasn't working all that well yet I was suffering the side-effect of not being able to think that clearly. So what did he do -- he took me off the Symax and put me on Detrol LA.

      Its not that I don't appreciate a med for the frequency -- BUT is that really gonna help me with the Spasms?

      I'm so frustrated right now -- and in lots of pain now!

      Comment


      • #4
        Pyridium Plus gives me blurry vision, too. Now I take only half at a time and it cuts down on the side effects. 'course, it's more effective taking a whole one but I feel as tho' if my vision is blurry and my heart is pounding then it must be taxing my heart. Just seems like common sense to me to either stop taking it or take less, no matter what the dr says. I certainly would not hesitate to talk to your dr tho because he/she should know about any side effects. All these drugs start interacting with each other and it's a mess. You're your own best advocate.
        Kat

        Comment


        • #5
          Thanks Kat.

          I agree with you 100% about me being my own best advocate. Docs just don't get it sometimes -- most of the time.

          I don't wish this pain on ANYONE - but I think it would make such a big difference if any docs had ever experienced this.

          Comment


          • #6
            Hi DonnaR, ICNDonna is right you should tell your Doctor what's going on..it'll keep him up to date as to what's going on with you and your IC. Don't feel bad either, its his job to be aware of what changes occur with you and your meds. If he's giving yo a hard time, drop him like a bad habit.

            My other suggestion: it may be perfectly normal. According to my eye doctor, many of the meds I'm on for IC were causing the muscles in my eyes to expand and contract involutarily...so I really couldn't focus a clear picture. And I was squinting alot too. I got a mild Rx for glasses. I've since stopped a lot of meds and the blurriness has subsided. P+ makes my eyes feel hot, tired and almost watery. But for me, it really doesn't bother me, its worth the relief I get.

            Hoped this helped some.
            y. [img]smile.gif[/img]
            Somewhere there's a reason /Why things go like they do /Somewhere there's a reason /Why some things just fall through /We don't always see them /For what they really are /But I know there's a reason /Just can't see it from this far /Maybe I don't like it, /But I have no choice /I know that somewhere, /Someone hears my voice / I thought I knew it all /I thought I had it made /How could it end this way? /I thought I knew Somewhere there's a reason /Why things don't go my way /Somewhere there's a reason /That I cannot explain /Just like the change of season, /Just may not be my turn /But I know there's a reason, /The lesson's mine to learn

            Comment


            • #7
              Donna~my pain meds cause blurred vision. I can take one and I'm okay. I take 2 and I can't leave the house!

              Don't let your dr intimidate you. I used to do that but then I remembered how I would stand up for my kids when they were babies and decided to treat myself the same way.

              wishing you the very best~
              teri
              ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
              Courage does not always roar. Sometimes, it is the quiet voice at the end of the day saying, "I will try again tomorrow".

              Comment


              • #8
                I believe it's the hyoscamine that is causing your blurry vision.

                When we have taken trips to Disney World I always ask for the rx motion sickness patches. THey caused my eyes to dilate terribly and I could read nothing with a font smaller than about 12.

                When I started taking Pyridium Plus it did the same thing. The B&O suppositories do this as well as a result of the interaction of chemicals. It's not really blurry vision you have, but dilation of the pupils. The regular Pyridium does not have this added and will not cause the vision problems. Maybe you could switch.

                Comment


                • #9
                  I am also taking the B&O suppositories and I too have blurry vision. On the days that I do take the B&O I know that my mouth and eyes are exremelly dry which is why I have the blurry vision. The best way for me to relieve the dryness and the blurry vision was to get a product called nature tears. They are eye drops (found in any drugstore)that are saline so they won't irritate our eyes of our bladders. I also take an artificial saliva when my mouth is so dry that I can't stand the way it feels.
                  Hope this helps!
                  Dianna
                  "You are not alone"

                  Comment


                  • #10
                    I would go back to the plain pyridium--that eliminates two additional ingredients, either one of which could be affecting you.

                    Also the thick artificial tears called Refresh Celluvisc help me the most. You can buy these over the counter at a pharmacy. Celluvisc is made by Allercan.
                    Liz

                    Comment

                    Working...
                    X